Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Itchy Rash Worried It Could Be HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

itchy rash

hello siri want ask some questions regarding my exposure which is protected intercourse with a pros. bt the condom i bought was cheap i am.having itchy rashes all over my body 6 weeks after ithat ncidence so my questions are1.) can hiv be...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
If this was a latex condom and it did not break, and you used it during sex, you do not have to worry about HIV. The rash associated with acute HIV can itch (usually doesn't) but it always goes away.Other infections and infestations can be... Read more »

Painful/itchy rash on anus with low CD4 count

I was just diagnosed with HIV three weeks ago, I had to go to the hospital for CPD. At the hospital... Read more »

Just tested positive, started bactrim, have itchy body rash.

I just tested positive about three weeks ago, with a T-cell count of 31, viral load 80,000. I... Read more »
Articles
Henry J. Kaiser Family Foundation

AIDS Groups Worried About Backlash Against Nevirapine Use in Pregnant Women, Say Drug Only Way to Prevent MTCT

Some HIV/AIDS treatment groups have expressed "alarm" about a possible backlash against the use of the antiretroviral drug nevirapine among pregnant women to reduce the risk of mother-to-child HIV transmission because of a recent series of... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

HIV Increasing in Australia

Australia's HIV infection rate is increasing, with the latest figures showing worrying trends in the nation's three most populous states. Last year, 700 Australians, mainly gay and bisexual men, were infected with HIV. Records show new HIV... Read more »
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
Connect With Others

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
Hi all,

1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure.
However,I have been getting 1-3 slight itchy small bumps(1mm) either on my chest,below my neck, calf,forearm,behind neck,near belly... Read more »

worried itchy bumps

Posted by Anonymous, 2 Replies
hi i dont know where to start. My worry is coming from the fact that i was raped eight months ago. After this happened i decided not to tell anyone, especially my husband. I made this decision because i was out with friends partying when this... Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 5 Replies
I had unprotected sex with someone about 3 weeks ago. (stupid, I know). I know him well (not that that matters, I know)....and from what I KNOW of him, he hasn't been with anyone other than me for over a year, and is 100% heterosexual.
I just had an... Read more »

Rash non itchy for over a year

Posted by TheSorrow, 1 Reply
In march of last year I had a condom break during sex, needless to say about 3 months went by and a rash appeared on my arm but went away and moved to my chest, it's had flat redish/brown "spots" that never went away... Read more »